Friday, August 29, 2014

Monday, February 23, 2009 debbrink, Community Member, asks

Q: After talking a bit, my voice gets raspy and I almost lose it. Is this a symptom of asthma?

I lose my voice after talking some.  I just want to know if this is a symptom of my asthma?

I have asthma, diabetes, thyroid disease, and take blood pressure meds.  I take 500/  of advair.  But I am bad about forgetting to use it twice a day. 

Can someone answer my question?

Thank you, debbrink@hotmail.com

Answer This
Answers (1)
Kathi MacNaughton, Health Pro
2/28/09 5:06pm

I've never particularly heard that hoarseness is a symptom of asthma, but I suppose it's possible, especially if you're not remembering to take your Advair regularly. I'm wondering too, if you might have allergies, which can definitely cause hoarseness due to the postnasal drip they induce.

 

Any time you have an unexplained symptom like this, your best bet is to consult with your doctor, who knows you and your medical history and will be better prepared to answer specific questions about your health than we can.

 

To your health,

Kathi

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By debbrink, Community Member— Last Modified: 12/27/10, First Published: 02/23/09